MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB SERVO-S BASE UNIT; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB SERVO-S BASE UNIT; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6640440
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On-site investigation was performed by distributor's field service engineer.The claimed issue was reproduced during troubleshooting.According to received information in service report, the replacement of the pressure transducer printed circuit boards (pcbs) solved the issue.The ventilator passed all functional and safety tests and was cleared for clinical use.Pressure transducer pcb measures the pressure, conveyed via the pressure tube connected to this block by its differential pressure transducer.With differential reference to the ambient pressure, the output signal is proportional to the measured pressure thus giving a linear measurement in the range -40 cmh2o to +160 cmh2o.The device's logs and the claimed parts were not provided for further analysis.The cause of the claimed issue in this customer product complaint has been determined.The issue was related to pressure transducer pcbs.
 
Event or Problem Description
It was reported that the ventilator failed internal leakage test and pressure transducer test during pre-use check.There was no patient involvement.Manufacturer's ref.#: (b)(4).

Brand Name
SERVO-S BASE UNIT
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key25358545
Report Number8010042-2026-0000724
Device Sequence Number18804113
Product Code CBK
UDI-Device Identifier07325710001127
UDI-Public(01)07325710001127(11)230118
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K123149
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6640440
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown